Southstar Drug Products – Page 10
Skip to content
0

Southstar Drug Products

2989 products

  • Mucosolvan 24 hrs 75 mg Capsule - 10s

    Ambroxol HCI 75 mg Sustained Release Capsule Mucolytic 10 pcs capsule

    ₱500.00
    ₱500.00
    ₱500.00 ₱0.00
  • Immunomax 10mg 120ml Syrup

    Enhances immune function and helps in reducing susceptibility to infection. It may be given as adjuvant to antimicrobial, antiviral and...

    ₱415.50
    ₱415.50
    ₱415.50 ₱0.00
  • Tempra 0-12 months Orange Flavor 100mg 15ml Oral Drops

    Paracetamol (TEMPRA) is useful for reducing fever and for the temporary relief of minor aches, pains and discomfort associated with...

    ₱86.50
    ₱86.50
    ₱86.50 ₱0.00
  • Rogin-E Multivatimins Soft Gel 30+6 Capsule

    Rogin-E is a multivitamin specially formulated for men. It has Korean Panax Ginseng that helps boost stamina to keep you going...

    ₱862.50
    ₱862.50
    ₱862.50 ₱0.00
  • Mucosolvan 24hrs 75mg Capsule

    Secretolytic therapy in acute and chronic bronchopulmonary diseases associated with abnormal mucus secretion and impaired mucus transport. Ambroxol HCI Buy...

    ₱239.75
    ₱239.75
    ₱239.75 ₱0.00
  • Ceelin Plus Ages 1-13 Apple Flavor 100mg/5ml 60ml Syrup

    Ceelin Plus provides children double protection against sickness with the powerful combination of Vitamin C and Zinc. It is the only...

    ₱86.00
    ₱86.00
    ₱86.00 ₱0.00
  • Mings Pei Pa Koa Candy 120 g

    Candy Helps to relief of sore throat, cough, hoarseness, and loss of voice. Helps prevent dryness of throat from smoking,...

    ₱95.00
    ₱95.00
    ₱95.00 ₱0.00
  • Difflam 3mg/1.33mg Eucalyptus & Menthol Lozenge - 8s

    Difflam is indicated in adults and children over 6 years of age, for symptomatic local treatment for the relief of pain...

    ₱318.00
    ₱318.00
    ₱318.00 ₱0.00
  • Solmux Advance 500mg/10mg/5ml Suspension 60ml

    Solmux Advance with Zinc is a mucolytic and mineral combination used to provide effective relief from cough with phlegm while boosting...

    ₱144.50
    ₱144.50
    ₱144.50
  • Poten-Cee + ZN 500mg / 10mg Capsule - 20s

    For advanced protection in the new normal.  Benefits:  Poten-Cee + ZN has  Vitamin C that helps enhance the body’s natural defenses, by supporting various functions...

    ₱155.00
    ₱155.00
    ₱155.00 ₱0.00
  • Ascof Forte Tablet 600mg - 21s

    For the relief of mild to moderate cough due to common colds, flu and mild to moderate acute bronchitis; for...

    ₱176.40
    ₱176.40
    ₱176.40 ₱0.00
  • First Line Fingertip Pulse Oximeter

    Small electronic device that estimates the saturation of oxygen in your blood. Dual color oled display with 4 directions and...

    ₱900.00
    ₱900.00
    ₱900.00 ₱0.00
  • Dolo Neurobion 9 plus 1 Tablet

    Paracetamol + Vitamins B1 + B6 + B12 500 mg / 50 mg / 100 mg / 100 mcg  Film...

    ₱240.75
    ₱240.75
    ₱240.75 ₱0.00
  • Band Aid Wash Proof Adhesive Bandage

    Band Aid Wash Proof Adhesive Bandage has a non-stick medicated pad with Benzalkonium chloride to help protect wounds from bacteria....

    ₱160.00
    ₱160.00
    ₱160.00 ₱0.00
  • Berocca Mixed Berries Energy Vitamins Effervescent Tablets - 15s

    A clinically tested tablet with 12 essential vitamins and minerals. Berocca supports releasing energy so you can be at your...

    ₱346.50
    ₱346.50
    ₱346.50 ₱0.00
  • Bactidol 1.2 mg / 600 mcg Honey Lemon Lozenges - 8s

    Dichlorobenzyl Alcohol + Amylmetacresol -á1.2 mg / 600 mcg Provides flavorful and convenient relief from-áSore Throat 1 pack / 8...

    ₱74.00
    ₱74.00
    ₱74.00
  • Daflon 500mg Tablet

    Treatment of symptoms related to venolymphatic insufficiency (heavy legs, pain, early morning restless legs). Treatment of functional symptoms related to acute...

    ₱52.00
    ₱52.00
    ₱52.00 ₱0.00
  • RiteMed Loratadine 10mg Tablet

    Loratadine is used for the relief of symptoms associated with: Allergic rhinitis such as sneezing; runny, itchy nose; and itchy,...

    ₱19.00
    ₱19.00
    ₱19.00 ₱0.00
  • Scott's DHA Gummies Strawberry Flavor 60s

    Scott's DHA gummies is a food supplement to be consumed as a part of healthy and varied daily diet. DHA...

    ₱473.75
    ₱473.75
    ₱473.75 ₱0.00
  • Robitussin DM 15mg/100mg per 5ml Syrup 60ml

    It provides symptomatic relief from congested chests which may be associated with common cold & increase the flow of natural...

    ₱137.00
    ₱137.00
    ₱137.00
  • Flanax 9+1 Tablet 275mg

    Flanax can be used to relieve headache, toothache, muscular ache and backache, pain of menstrual cramps, minor pain of arthritis, minor...

    ₱103.50
    ₱103.50
    ₱103.50 ₱0.00
  • Robust Extreme Capsule - 2s

    Robust Extreme used as a treatment for erectile dysfunction and premature ejaculation. Cistanche Salsa Extract is used to increase men's sexual...

    ₱300.00
    ₱300.00
    ₱300.00 ₱0.00
  • Orahex AF Mint Flavor 380ml

    Orahex AF Mint Alcohol-Free oral rinse contains 0.12% Chlorhexidine Gluconate which is known as the gold standard anti-microbial agent. Approximately...

    ₱396.00
    ₱396.00
    ₱396.00 ₱0.00
  • RiteMed Folic Acid 5mg Tablet - 10s

    Folic Acid is used in the treatment and prevention of the folate deficiency state. Folic acid is also used in...

    ₱50.00
    ₱50.00
    ₱50.00
You might like

Cookie Policy

We Value Your Privacy. This website uses only essential cookies to improve usability, ensure security, accessibility, and core functionality. These cookies are necessary for the website to function properly, and rejecting them may limit certain features. They do not track, store, or share personal data. To learn more, please review our Privacy Policy.